# SDR BAGA20221119 02

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N108BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- Aircraft time: 39,202 hours, 19,499 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING CRACKED AT SPAR 2 RIB 10  -  REPAIRED L/W LOWER SKIN AT SPAR 2 RIB 10 IAW ETD2022-190-032836 REV / AND BREEZE TASK CARD CATA-57EA-00532
